# SDR SWAA101557

- Difficulty date: March 14, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 18,239 hours, 10,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG6245
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MT.
